So recently I was sick and I was taking DayQuil liquigels and I know they're non-drowsy but they always make me so tired. I would wake up and take it early in the morning and then I'd get really tired like right after so I would end up going back to sleep and I would literally sleep all day. A few times I would wake up but I like wouldn't have the energy to move or get out of bed so I would end up going back to sleep and I had slept for like three days straight. Only getting up if I had to. And whenever I take it I can't stand for too long without getting really tired and I'll have to sit down. This happens every time I take it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2015 • 1 answer
Posted 15 Jun 2015 • 1 answer
I took dayquil 4 hours apart 1 pill at 12 and the other at 4 or 5 pm could I take theraflu at 12 am?
Posted 22 Jan 2016 • 0 answers
Posted 20 Mar 2016 • 1 answer
Posted 4 days ago • 1 answer